# SDR SWAA2019021529630

- Difficulty date: February 12, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737-79P
- Aircraft serial: 30036
- Aircraft time: 45,163 hours, 30,238 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114A5020
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 7 SLAT CRACKED WHERE SLAT ACTUATOR ATTACHES TO SLAT ON FORWARD FACING SIDE OF SLAT TROUGH HIGH LOCK.  REPAIRED NR 7 SLAT PER SRM AND EA.
